# SDR REXA2021062400463

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317041
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR OUTER HANDLE IS CRACKED. J/C 52-830-300.  PAX DOOR OUTER HANDLE REMOVED AND REPLACED IAW CRJ200 AMM 52-11-03.
